The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Annales de l’Institut Henri Poincaré D

Full-Text PDF (7320 KB) | Metadata | Table of Contents | AIHPD summary
Volume 1, Issue 3, 2014, pp. 307–335
DOI: 10.4171/AIHPD/9

Published online: 2014-07-22

The Bialgebra of specified graphs and external structures

Dominique Manchon[1] and Mohamed Belhaj Mohamed[2]

(1) Université Blaise Pascal, Aubière, France
(2) Université Blaise Pascal, Aubière, France

We construct a Hopf algebra structure on the space of specified Feynman graphs of a quantumfield theory. We introduce a convolution product and a semigroup of characters of this Hopf algebra with values in some suitable commutative algebra taking momenta into account. We then implement the renormalization described by A. Connes and D. Kreimer in [2] and the Birkhoff decomposition for two renormalization schemes: the minimal subtraction scheme and the Taylor expansion scheme.

Keywords: bialgebra, Hopf algebra, Feynman graphs, convolution product, Birkhoff decomposition

Manchon Dominique, Belhaj Mohamed Mohamed: The Bialgebra of specified graphs and external structures. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 1 (2014), 307-335. doi: 10.4171/AIHPD/9